# SDR REXA2016012600093

- Difficulty date: January 26, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE NR 7 EMER FLOOR TRACK LIGHT IS INOPERATIVE.  R & R FLOOR TRACK 7 & 9 IAW AMM 33-51-01-400-801.  OPERATION CHECKED GOOD.
